Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in testicles and lower abdomen after intercourse

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
I am facing 1 problem from last week. After sex my right testicles start paining. It pains in lower addomen as well. Please tell me the reason behind it & solution for the same?
Posted Wed, 11 Jul 2012 in Testicle Problems
Answered by Dr. Divya Kuttikrishnan 1 hour later
Hello there,

Thanks for the query.

The possibilities I can think of in your case are
1.Acute epididymitis/Acute epididymo-orchitis--- inflammation of the epididymis/testis.
along with symptoms of pain and swelling in the scrotal area.

2.Torsion of the testis---- (urological emergency) characterized by sudden ,severe pain in the scrotal area with swelling.Less likely in your case as the pain lasted a week.If it was torsion of testis ,you would have visited the doctor on day 1 itself.

3.Inguinal hernia

I would like to know some additional history.
1.Any history of fever with chills,nausea or vomiting?
2.Any history of painful/burning urination,increased frequency of urination or urgency?
3.How are your bowel habits?Any history of constipation /abdominal distension?
4.Any history of sexually transmitted disease in you /your partner?
5.Any history of urethral discharge?

I would suggest you to visit a Urologist at the earliest as he can subject you to a thorough physical examination and do the relevant tests.
He might ask you to do a
1.Urine routine & microscopy and culture & sensitivity.
2.WBC count to look for signs of infection
3.Urethral swab culture to look for chlamydia/gonorrhoea.
4.Test yourself and your partner for sexually transmitted diseases like syphilis ,HIV etc.

In the meantime, I advise you to abstain from intercourse.
Have warm water baths in a bath tub.

Awaiting your reply.

Have a great day.

Dr.Divya Kuttikrishnan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor